Im a 17 year old male and I'm currently in my Junior year of high school. This extreme stress and lack of sleep has made me break out starting last year in the 10th grade. After failed results from using Salicylic Acid and Benzoyl Peroxide, my parents took me to the dermatologist who prescribed me the antibiotic doxycycline, Duac, and Retin A micro. After about two weeks I started having stomach pains in the lower abdomen and diarrhea so I stopped taking doxycycline abruptly, but continued using Duac in the morning and Retin A micro at night. After using all these drugs, my skin did improve significantly.
For 10 months I stopped using all those drugs except the left over Duac cream as a spot treatment (which doesn't seem to work). Now I'm starting to break out significantly again so I started to take the doxycycline pills that my dermatologist prescribed to me to take only when I break severely again. I've been taking it 2 times a day, 2-3 hours before/after a meal, for 5 days now.
My skin appears to me getting better but I was just wondering when I should stop taking doxycycline. Should I wean off of it? If so, how?
Thanks in advance!
Edited by wassupman99, 29 April 2012 - 12:59 AM.